# SDR ERAA082715

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105C
- Aircraft serial: 562
- Aircraft time: 8,227 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 27102
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,001 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT MAKE FINE ADJUSTMENTS TO ACHIEVE MAX BEEP.  UNIT HAD DROOP. CHANGE BUSHING, D BEARING, L BEARINGS, W BEARINGS, TUBE DIAPHRAGM.  REPAIRED AND FUNCTIONALLY TESTED.
